Author Topic: Stomach ulcer  (Read 659 times)

[Buddie]

Stomach ulcer
« on: April 23, 2022, 05:36:13 pm »
So,I've recently been diagnosed with a stomach ulcer. Just when I think I'm at the finish line with benzo withdrawal,this comes up. Anyway, I'm literally in so much pain. Burning too. I've been prescribed sulcrafate and started it yesterday. Anyone on here ever had an ulcer and if so any remedies for  pain relief? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Stomach ulcer
« Reply #1 on: April 23, 2022, 06:09:27 pm »
Hey, I was right where you are! My gastro found a bleeding ulcer in my gut and I, too, was prescribed sucralfate. It was pretty benign as I recall -- I made a slurry of the pill and a bit of water, and chugged it 4X a day. It forms a coating over the ulcer, preventing further damage to your gut. In my case, it took about 2 weeks to stop feeling the pain from the ulcer, so hang in there. Healing of the ulcerated spot is happening during that time. It's like a bad cut on your leg -- it doesn't stop hurting all at once. but when it's healed (your ulcer), it's healed. Then you can stop doing what you were doing that caused the ulcer -- in my case it was drinking.  ::)

I hope this has helped you.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Stomach ulcer
« Reply #2 on: April 23, 2022, 07:07:50 pm »
Thank you [...]!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.